Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What does feet feel cold and sweaty after flu treatment?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2318 Questions
Question
I was diagnosis with flu, my dr gave me tamiflu,doxycline, and benzonatate, i dont have any more fevers since 4 days ago, but my feet are always cold and sweating, why is that? I have to go back to work tomorrow but Im afraid the infection still dont go away and I feel weak. Thank you
Posted Sat, 1 Feb 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 47 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that it is a common phenomenon with viral fevers , when they settle people generally feel weak , fatigued and sweaty . Since fever is not there the infection has subsided . I will advise you to take a multivitamin tablet and a paracetamol when you have fatigue and body pains . Keep yourself hydrated . This all will settle down in 2-3 days. Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: What does feet feel cold and sweaty after flu treatment? 40 minutes later
But why my feet are cold and sweating and I have stuffig nose and still coughing a little and comming out from my chest some mucus
 
 
Answered by Dr. Shruti Rijhwani 6 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir, The point is that if you have improvement after taking the medicine it has worked otherwise a different antibiotic course will be required . But as you report that fever has come down that is indicative of working of medicine . Little cough and stuffed nose remains after completing antibiotic course for 3-4 days , there is nothing to worry about this but if you feel there is worsening of symptoms meet your treating doctor for considering another antibiotic course. Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor